# SDR SIMA20240616001

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 47,972 hours, 30,190 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT RADAR ALTIMETER INDICATED AT 5 FT ON CLIMB OUT. "LANDING GEAR" AURAL WARNING THROUGH ENTIRE ARRIVAL. AML PAGE 4855465, ITEM #1. MEL 34-15, AUTH 060445M-C. SWAPPED RAD ALT #1 AND RAD ALT #2 FOR TROUBLESHOOTING PURPOSES. R.A SERIAL #....6916 IS NOW IN THE #2 POSITION. BOTH R.A OPT CHECKS GOOD PER AMM 34-31-00. MEL ITEM IS RESTORED. CLEANED ALL R.A. ANTENNAS.
